Get your Health question answered in 3 easy steps

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from loose stool and low grade fever. Any treatment?

Answered by
Dr.
Dr. Abhijit Deshmukh

Gastroenterologist

Practicing since :2001

Answered : 492 Questions

default
Posted on Wed, 19 Dec 2012 in Digestion and Bowels
Question: Loose stool, 4 to 5 days, low grade fever, no cramping, apparent control with loperamide, then return 24 hrs
doctor
Answered by Dr. Abhijit Deshmukh 18 minutes later
Hello,
Thanks for sharing your concern with us.
Its likely that you have an acute infective diarrhea. Please avoid taking loperamide as it can potentially make the infection spread to the blood stream. You can take a course of probiotics and a light diet. Take plenty of yoghurt. Try avoiding milk for few days as some people especially elderly may develop lactose intolerance after an diarrheal illness. This should settle down in 2-3 days. If it still persists, see a physician for a course of antibiotics.
Hope this answers your query.
Please do let me know if you have any further questions.
Wish you a speedy recovery.

Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. Abhijit Deshmukh 24 hours later
Thanks , especially info on loperamide. XXXXXXX
doctor
Answered by Dr. Abhijit Deshmukh 22 hours later
You are welcome.

I wish you a speedy recovery.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Piperidines

doctor1 MD

Hello doctor, i am a student ,age 20 from pune.i am suffering from hair loss from 18 and have lost my lot of hairs from top portion of head.In the mean time i visited doctors who have recommended me to take calcirol plus and multivitamin tablets. also a lotion to apply on scalp everyday named-Hair4u 2% (minoxidil and aminexil topical solution)

doctor1 MD

Hi, Good evening Doctor.

One year back suddenly, hair growth stopped in my part(around 2 cms) of my left mustache. I consulted one of dermatologist and he suggested to apply Minoxidil in that area and i used it for two months and I didn't find any hair growth. Because of this I have to shave regularly. sometimes I am getting a feel like insect moving on the skin. Please give me the reason for this and how do I get hair growth in that area again. Please help me in this regard
Thanks in advance for your advice.

doctor1 MD

i am a 40 yrs old lady who had hair transplantation before 3 months. I have been told to use minoxidil topical solution usp 5%. The problem is once i start applying them just after two days i can feel the scalp to be very itchy and gets irritated and rise of red boils . should I STOP USING. the BOILS STATS OOZING OUT. i am concerned about my hair growth. Please advise .

doctor1 MD

hi i am suffering from uticaria from past 3 weeks. i took allegra 120 for 10 days and was getting relief for 18 to 20 hours. after consulting a dermatologist who prescribed Dazit M twice daily i am having too much rash in both the legs from thighs throughout the day. now she told me to take allegra 180 in the night and dazit m morning but same condition persists. allegra 120 which seemed to work before does not have any effect now. what do i do doctor please advice.. thanks

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...